MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ARTERIOGRAM PACK (APMFD)922; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE ARTERIOGRAM PACK (APMFD)922; GENERAL SURGERY TRAY (KIT)
Model Number SAN2DAPMFD
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number f94124 was manufactured on april 08 to 11, 2019.No exception was recorded in the device history record that could lead to the reported incident.No sample was available at the time of this investigation.Photos were available, with lint found on the surface and paper.Based on the supplier¿s investigation, the linting test result was 0.118g / 5 pieces, which is within limits, =0.38g/10 pieces.From the investigation, there was no abnormal situation which had occurred during production and all linting test data was within the acceptable range.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.Cardinal health and the supplier will continue to monitor the trend of this type of incident.According to supplier, or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Supplier had worked with cardinal health to better control the linting and have implemented several measures to improve it: the suctions process was added before products' final folding and operators do it according to standard operation procedure requirements.The results of linting tests are within limits (=0.38g/10 pieces).C) in the folding process, supplier used one cloth bag to protect 100 pieces of semi-finished products to avoid lint from sticking onto the products during product's transfer.
 
Event or Problem Description
Based on information received by the customer the towel in the packs are reportedly linting.No injury to patient.

Brand Name
ARTERIOGRAM PACK (APMFD)922
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9637564
Report Number1423537-2020-00403
Device Sequence Number19379479
Product Code LRO
UDI-Device Identifier10888439436129
UDI-Public10888439436129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN2DAPMFD
Device Catalogue NumberSAN2DAPMFD
Device Lot Number276601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;